American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Pedro Berrizbeitia and T. G. Berry. Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^n\pm1$ . Proc. Amer. Math. Soc. 127 (1999) 1923-1925. MR 1487359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. Balasubramanian and S. V. Nagaraj. Density of Carmichael numbers with three prime factors. Math. Comp. 66 (1997) 1705-1708. MR 1422784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Günter Löh and Wolfgang Niebuhr. A new algorithm for constructing large Carmichael numbers. Math. Comp. 65 (1996) 823-836. MR 1325872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ronald Joseph Burthe Jr.. Further investigations with the strong probable prime test. Math. Comp. 65 (1996) 373-381. MR 1325864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. F. Lukes, C. D. Patterson and H. C. Williams. Some results on pseudosquares. Math. Comp. 65 (1996) 361-372. MR 1322892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Paul A. Pritchard, Andrew Moran and Anthony Thyssen. Twenty-two primes in arithmetic progression . Math. Comp. 64 (1995) 1337-1339. MR 1297475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. Crandall, J. Doenias, C. Norrie and J. Young. The twenty-second Fermat number is composite . Math. Comp. 64 (1995) 863-868. MR 1277765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] F. Arnault. Rabin-Miller primality test: composite numbers which pass it . Math. Comp. 64 (1995) 355-361. MR 1260124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Aaron Schlafly and Stan Wagon. Carmichael's conjecture on the Euler function is valid below $10\sp {10,000,000}$ . Math. Comp. 63 (1994) 415-419. MR 1226815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Richard Crandall and Barry Fagin. Discrete weighted transforms and large-integer arithmetic . Math. Comp. 62 (1994) 305-324. MR 1185244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gerhard Jaeschke. On strong pseudoprimes to several bases . Math. Comp. 61 (1993) 915-926. MR 1192971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. G. E. Pinch. The Carmichael numbers up to $10\sp {15}$ . Math. Comp. 61 (1993) 381-391. MR 1202611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Wieb Bosma. Explicit primality criteria for $h\cdot 2\sp k\pm 1$ . Math. Comp. 61 (1993) 97--109, S7--S9. MR 1197510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance. An upper bound in Goldbach's problem . Math. Comp. 61 (1993) 209-213. MR 1202609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ivan Damgård, Peter Landrock and Carl Pomerance. Average case error estimates for the strong probable prime test . Math. Comp. 61 (1993) 177-194. MR 1189518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] D. M. Gordon and C. Pomerance. Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 196, 825--838; MR1094951 (92h:11081)] . Math. Comp. 60 (1993) 877. MR 1181329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Daniel M. Gordon and Carl Pomerance. The distribution of Lucas and elliptic pseudoprimes . Math. Comp. 57 (1991) 825-838. MR 1094951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] W. N. Colquitt and L. Welsh. A new Mersenne prime . Math. Comp. 56 (1991) 867-870. MR 1068823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] B. K. Parady, Joel F. Smith and Sergio E. Zarantonello. Largest known twin primes . Math. Comp. 55 (1990) 381-382. MR 1023767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Gerhard Jaeschke. The Carmichael numbers to $10\sp {12}$ . Math. Comp. 55 (1990) 383-389. MR 1023763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. Gurak. Pseudoprimes for higher-order linear recurrence sequences . Math. Comp. 55 (1990) 783-813. MR 1035934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3